# SDR DALA2016121309795

- Difficulty date: December 12, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 75,795 hours, 58,395 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1510
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESORY COMPARTMENT, HAS A CRACK ON FRAME BS 1510.  REPLACED IAW SRM 51-30-2 AND DWG 9911843-5 REV AC.
